Suboxone Side Effects Skin Electrified

2 Replies Updated



Conversation Starter

confused Says:


Swim was on suboxone then he stoped taking it as i was on the biodone and he started running with me, he had around 12 mg of bio 24 hrs befor taking a quart of a 2 mg sub an hr later he took another quart an hr later he went into severe sweating, spuing ,diahrea and worst of all his whole body felt like it had been electrified,it has been 14 hrs and his skin is still on fire.Can anyone rekomend anything to ease this pain



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

It sounds like he may have had an allergic reaction to the drug, but in cases like this I would highly recommend getting some activated charcoal to help rid his body of the drug.

According to Dr. Al Sears, MD. he wrote an article that spoke of:
"Most poisons in your body are attracted to charcoal even prescription drugs. Since your body reacts to most prescription drugs as toxins (thats why there are so many side effects to meds), activated charcoal taken orally will often adsorb prescription medications and over-the-counter drugs, too. The activated charcoal will fight the poisoning from a medication overdose. Thats why every emergency room carries it. It is also used in many different detox programs to help absorb the chronic accumulation of drugs in the body. And prescription drugs which tend to be toxic will be absorbed and removed by activated charcoal."

You can find all kinds of information on google about how activated charcoal works, but for only $10-20 it can seriously save lives when things like this happen. In the meantime it may be wise to consume plenty of fresh fruits and vegetables to help his body fight off whatever he was reacting to.

I hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     1  
2
Dianne Says:

This does not sound like an allergic reaction at all. The symptoms sound like withdrawal. If you are taking an opiate and you take suboxone on top of it, you will go right into opiate withdrawal. I have been on suboxone for 3 years so I am very familiar with it. I am doing very well on it. It's much better than going to a methadone clinic.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side effects of suboxone
I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in... 234 replies
suboxone side effects and questions
Hi. My girlfriend is a recovering addict and takes suboxone regularly (prescribed). Its hard for me to tell the differen... 4 replies
suboxone side effects - I need answers
Hello everyone, I was addicted to percocet for about a yr, i have degenerative osteo arthritis, extremely painful, have ... 3 replies
suboxone Side Effects
I have just started Suboxone 8/2, since the fentanyl patches (150meq) were not making a difference in the severe pain th...
Suboxone allergy or side effects?
I recently was switched from 40mg Opana er and Opana 10mg IR to Suboxone tablets due to upcoming CDC regulations. Since ... 2 replies
taking suboxone with random new side effects - couple things..
Ill try to keep this as brief and frank as i can while making sure to be accurate... Im sort of groggy at the moment....... 2 replies
why i m on suboxone 1st month great now 2nd it and got almost all the bad side effects is that normal
Hello I'm new to these meds for withdrawals and addiction so years go by and by then I'm doing more run out earl... 1 reply
side effects of althea pill skin rash
Hi po. I tried to use althea pill at first my head ached and i know it's just a simple side effect of the pill but t... 2 replies
Prolia side effects skin rash
I developed a red burning itchy lumpy rash after one injection of Prolia. Mainly on face neck chest arms scalp. Anyone e... 32 replies
eptoin side effects - High Fever, Skin Rashes
Hello I have a friend who met an acident and had to undergo Brain Surgery. After this he was stable and was discharged f...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 January 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA